# SDR 2003UALA00072

- Difficulty date: January 17, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N306UA
- Make and model: Boeing 737322
- Aircraft serial: 23667
- Aircraft time: 47,152 hours, 27,519 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECTION OF AIRCRAFT EEL STRIP ADJACENT TO THE MAIN GEAR DOWN LOCK VIEW PORT TORN AND ANOTHER SECTION GLOWS DIM.  REPLACED DAMAGED POWER STRIP AROUND VIEW PORT.
